

## **Sample Afternoon Timetable**

## Certificate in Advanced English (CAE) Exam Preparation Course

(CRICOS Course Code 03758G)

## **Example Course Units**

Time	Monday	Tuesday	Wednesday	Thursday	Friday	
Before 2:00pm	Free Time					
<b>Period 1</b> 2:00 – 4:00pm	Speaking: Describe photos taken 50 years ago and talk about how life has changed since then Listening: Sentence completion: Working at the national museum Speaking: Part 3 (collaborative task): Talk about how representative some items are in our lives today	Grammar: Talking about the past (Present/ Past Perfect Simple and Continuous review)  Reading and speaking: The American dream: Read different immigrants' stories from Ellis island and discuss reasons and attitudes towards migration  Vocabulary: Types of books and ways of reading	Speaking: Talk about your favourite kinds of books  Reading and speaking: Losing her words: Read an interview with the novelist Iris Murdoch and discuss some quotes	Vocabulary: Phrasal verbs  Listening and speaking: Read the biodata of Oscar Wilde and listen to an abstract from The Importance of being earnest	Grammar and vocabulary review Reading and use of English mock test	
4:00 - 4:15pm			15-minute break			
<b>Period 2</b> 4:15 – 6:15pm	Speaking: Times change  Listening: TED Talk —  How will museums of the future look?	Reading and use of English: Multiple matching: match images with historical subjects Vocabulary: Nouns in formal English	Writing: Write a film or book review	Listening: Multiple matching: Listen to 5 short extracts in which people are talking about changes in their lives Vocabulary: Useful collocations to describe changes	Mock test correction in class and feedback <b>Listening</b> : How photography has changed	
6:15 - 6:30pm			15-minute break			
6:30 - 7:30pm		Self-Study Time (optional)				